Conductance of photons in disordered photonic crystals

American Physical Soc
Publication Type:
Journal article
Asatryan Ara et al. 2005, 'Conductance of photons in disordered photonic crystals', American Physical Soc, vol. 71, no. 3, pp. 036623-1-036623-8.
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2005000866.pdf113.25 kB
Adobe PDF
The conductance of photons in two-dimensional disordered photonic crystals is calculated using an exact multipole-plane wave method that includes all multiple scattering processes. Conductance fluctuations, the universal nature of which has been establis
Please use this identifier to cite or link to this item: